Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 31-38 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amiri Z, Dehghan M, Rahimi E, Soltani L. Bessel Subfusion Sequences and Subfusion Frames. IJMSI. 2013; 8 (1) :31-38
URL: http://ijmsi.ir/article-1-400-en.html

Fusion frames are a generalized form of frames in Hilbert spaces. In the present paper we introduce Bessel subfusion sequences and subfusion frames and we investigate the relationship between their operation. Also, the definition of the orthogonal complement of subfusion frames and the definition of the completion of Bessel fusion sequences are provided and several results related with these notions are shown.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb